# SDR ABXA9700015

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2460000E0180
- Condition: Defective
- Location: Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC QUANTITY DECREASED FROM A TO .25 ABOVE STAND PIPE LEVEL ON CLIMBOUT.  ACCOMPLISHED EMERGENCY CHECKLIST AND AIRCRAFT CONTINUED TO FLL AND LANDED USING THE EMERGENCY HYDRAULIC CHECKLIST.  REPLACED THE PRESSURE HOSE FROM THE STANDBY RUDDER PUMP TO ACCUMULATOR.  SERVICED HYDRAULIC SYSTEM AND CYCLED ALL APPLICABLE COMPONENTS, LEAK CHECKED GOOD.  ACCOMPLISHED TAXI CHECK AND OPS CHECKED GOOD.
